Communications in Mathematical Analysis
- Commun. Math. Anal.
- Volume 9, Number 1 (2010), 1-14.
Heteroclinic Orbits for Discrete Hamiltonian Systems
Recently, the existence and multiplicity results of heteroclinic orbits for a discrete pendulum equation have been investigated. In present paper, we generalize those results to a class of discrete Hamiltonian systems. Since the variational functional is identically infinite, some effective methods, provided by Rabinowitz, have to be adopted to detect critical points corresponding to heteroclinic solutions. .
Commun. Math. Anal., Volume 9, Number 1 (2010), 1-14.
First available in Project Euclid: 21 April 2010
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Xiao, Huafeng; Long, Yuhua; Shi, Haiping. Heteroclinic Orbits for Discrete Hamiltonian Systems. Commun. Math. Anal. 9 (2010), no. 1, 1--14. https://projecteuclid.org/euclid.cma/1271890714